MAUDE Adverse Event Report: Spectrum Medical Ltd Quantum Flow Sensor; Monitor, Blood-Gas, On-Line, Cardiopulmonary Bypass

Spectrum Medical Ltd Quantum Flow Sensor; Monitor, Blood-Gas, On-Line, Cardiopulmonary Bypass
Model Number QFS2-ST-075
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending investigation.
 
Event or Problem Description
User reported that the sensor triggered a bubble alarm without air present.There was no patient harm; however, spectrum medical considers this type of event to be reportable.

Brand Name
Quantum Flow Sensor
Common Device Name
Monitor, Blood-Gas, On-Line, Cardiopulmonary Bypass
Manufacturer (Section D)
Spectrum Medical Ltd
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
Spectrum Medical Ltd
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key25635079
Report Number3006073153-2026-00159
Device Sequence Number21222958
Product Code DRY
UDI-Device Identifier05060434421982
UDI-Public05060434421982
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K173591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQFS2-ST-075
Device Catalogue Number51-000076-00
Device Lot NumberFS2001083
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/15/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date06/26/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown